MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; UNIVERSAL TRAY

Medline Industries, LP MEDLINE; UNIVERSAL TRAY
Catalog Number DYNJRA1021C
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "an entire box came with rips and slices in them with no visible shipping damage done to box." it was also reported that "5cc syringe plungers deformed.".
 
Additional Manufacturer Narrative
It was reported that ¿an entire box came with rips and slices with no visible shipping damage done to box, and an additional issue with 5cc syringe plungers deformed.A photo was received for the investigation; the first photo showed an open kit sitting on a metal table with a large tear visible in the csr wrap, and the second photo showed a 5ml bd syringe where the rubber stopper appeared to be dislocated from the top of the plunger and caught between the plunger and the side wall of the barrel.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
UNIVERSAL TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50819087
Report Number1417592-2026-44709
Device Sequence Number10218716
Product Code OFT
UDI-Device Identifier40195327112432
UDI-Public40195327112432
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA1021C
Device Lot Number24GBI539
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown